# SDR UIEA0019

- Difficulty date: April 3, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: BACR15BB5D5
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF SAT COM E-42 RACK, FOUND TWO RIVETS SHEARED AT STA 1610 INTERSECTION OF A HORIZONTAL AND VERTICAL STIFFENERS.  REPLACED RIVETS PER SRM 51-40-02 IN CONJUNCTION WITH ATLAS EO 4453A003 REV A.  AUTHORIZATION GRANTED VIA MCC REFERENCE BOEING TELEX AND ATLAS ENGINEERING DER SAWHNY.  (X)
